# SDR ASAA2013062095234

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,840 hours, 26,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER06K6
- Condition: Sheared
- Location: L1 Guide Arm
- Component: Guide Arm
- Component part number: 652999413
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L-1) WILL NOT FULLY OPEN.  DOOR HANDLE OPENS ABOUR 2/3 OF FULL AND DOOR ITSELF OPENS ABOUT 3-5. (NO PRESSURIZATION ISSUES NOTED) (NO COMMUICATION ISSUES NOTED).  ACFT GROUNDED.  FOUND SCREW THAT SECURES FORWARD ENTRY DOOR GUIDE ARM PIN SHEARED & PIN BACKED OUT.  REPLACED GUIDE ARM PIN, PN 141A6076-1, WASHER, PN 141A6077-1, AND SCREW, PN BACS12ER06K6 REF. MM 52-11-21-404-007-003.  RE-ASSEMBLED DOOR AS NECESSARY & RE-INSTALLED SLIDE PACK, REF MM 25-61-35-402-003. DOOR LINER INSTALLATION REF. MM 52-11-31-404-009.  DOOR OPENS & CLOSES NORMALLY.
